# SDR SWAA2024112548874

- Difficulty date: October 15, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 692 AT BL 0 WING CENTER SECTION AT PASSENGER CABIN 2024-645431<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED ON BS 692 AT BL 0 WING CENTER SECTION AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED ON BS 692 AT BL 0 WING CENTER SECTION AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGN OFFS BELOW
